# SDR WX0A2015062272674

- Difficulty date: June 19, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N425NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49438
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERIOR EMER LIGHT INOPERATIVE.  RELAMPED RT EXTERIOR EMER LIGHT.  OPERATIONS CHECKED GOOD IAW AMM 33-50-01.
